# SDR FDEA2019022860509

- Difficulty date: February 26, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 60,016 hours, 23,158 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Defective
- Location: Downlock Actuato
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

L HYD SYS PRESS LIGHT ILLUMINATED ON FINAL AFTER  LANDING GEAR DOWN AND LOCKED AND FLAPS AT FINAL  CONFIGURATION. FOLLOWED BY L HYD SYS PRESS AND L  YAW DAMPER. CLEARED RUNWAY AFTER LANDING- MAINT TOW  TO GATE .       REMOVED AND REPLACED DEFECTIVE FLEX HOSE ON LH MLG  DOWNLOCK ACTUATOR   LH MLG DOWNLOCK ACTUATOR OP'S CK'D GOOD. NO LEAKS NOTED.  ACFT OK FOR FLT. FLEX HOSE MPN 271N6119-1 NO SERIAL  NUMBER.
